# SDR SWAA2025062074866

- Difficulty date: May 24, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FCB RH SIDE FLOOR TO SIDEWALL SUPPORT NUTPLATES BS500A TO BS500D; RBL22;WL156.   REMOVED AND REPLACED FCB SIDEWALL SUPPORT BS 500 TO BS 500D RBL 22 WL 156 IAW SRM 51-40-02 AND DWG 143A7500 REV: -.
